# SDR IXXA2013041200003

- Difficulty date: February 28, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 73,984 hours, 17,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB IS DENTED WITH A 1.1250" CRACK AT RBL 30 STA 303.  REMOVED DAMAGED SECTION OF FLOORBEAM AND REPAIRED IAW SRM 51-70-11, FIG 1.
